# SDR 02280303

- Difficulty date: October 7, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the aft section of the emergency floor track lights was inoperative.  Maintenance personnel secured the connector to the aft section of emergency floor track lights.  An operational check was satisfactory and the aircraft was returned to service.
